# SDR CALA2025092409219

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,664 hours, 26,419 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPAIR FOUND ON LEFT FUSELAGE APPROX LOCATION OF BS 1787.45 + 27.5 TO BS 1830 LOCATED OVER LT HORIZONTAL STAB ABOUT 10" DOWN FROM VERTICAL STAB.REQUIRES REPLACEMENT DUE TO NO DOCUMENTATION OR DIP INFO FOR REP INSPECTIONS. REMOVED AND REPLACED DOUBLER STA 1787.45 L 10IN BELOW VERT STAB REF SRM 53-00-01-2R-29.SEE N/R 002832379 FOR REPAIR WORK SIGN OFFS AND ELB 6377566 FOR REP INSP REQUIREMENT DIP.
